# SDR SWAA2014012324456

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 57,535 hours, 46,477 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6545871132
- Part serial: BN002255
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GUSSET CRACKED.  R & R R1 DOOR IAW AMM.
